Publicacions Matemàtiques

Non-uniformly local tent spaces

Alex Amenta and Mikko Kemppainen

Full-text: Access denied (subscription has expired)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We develop a theory of 'non-uniformly local' tent spaces on metric measure spaces. As our main result, we give a remarkably simple proof of the atomic decomposition.

Article information

Source
Publ. Mat., Volume 59, Number 1 (2015), 245-270.

Dates
First available in Project Euclid: 21 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.pm/1421861998

Mathematical Reviews number (MathSciNet)
MR3302581

Zentralblatt MATH identifier
1310.42012

Subjects
Primary: 42B35: Function spaces arising in harmonic analysis
Secondary: 58J60: Relations with special manifold structures (Riemannian, Finsler, etc.)

Keywords
Local tent spaces weighted measures admissible balls atoms

Citation

Amenta, Alex; Kemppainen, Mikko. Non-uniformly local tent spaces. Publ. Mat. 59 (2015), no. 1, 245--270. https://projecteuclid.org/euclid.pm/1421861998


Export citation